# SDR UHLA2013060600226

- Difficulty date: June 6, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 9,700 hours, 7,724 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR OPEN EICAS MESSAGE DISPLAYED AT FL380.  RAN QRH, NORMAL DOOR INDICATORS SHOWING GREEN WITH THE EXCEPTION OF THE TOP RT INDICATOR WHICH SHOWED PART GREEN PART WHITE DURING CRUISE.  ALL INDICATORS SHOWED GREEN BEFORE TAKEOFF, DURING DESCENT, MESSAGE EXTINGUISHED. INSPECTED R1 DOOR, FOUND NO DEFECTS. PRESSURIZED ACFT, COULD NOT DUPLICATE, OPS CHECKED GOOD IAW AMM 52-41-00.
